# SDR CA140423001

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 21,561 hours
- Engine: Ge CF348E5A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 9171A002101
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) A "LANDING GEAR NO DISPATCH" MESSAGE WAS DISPLAYED.  IT HAD OCCURRED EARLIER THAT DAY BUT WAS RESETTABLE IAW THE FIM 32-00-00-810-801-A.  ANOTHER RESET WAS ATTEMPTED BUT THE CONDITION RETURNED SHORTLY AFTER PUSHBACK.  TROUBLESHOOTING REVEALED A WIRE BROKEN ON THE LT MLG DOWNLOCK SENSOR HARNESS. THIS HARNESS WAS REPLACED IAW AMM 32-00-01-000-801-A AND CHECK SERVICEABLE VIA THE PROXIMITY SENSOR ELECTRONICS MODULE, PSEM. THE ACFT WAS FERRIED AND GEAR SWINGS CARRIED OUT FOR PRECAUTIONARY REASONS.  CHECKED SERVICEABLE AND ACFT WAS RETURNED TO SERVICE.
